MAUDE Adverse Event Report: Cook Inc BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT; FAD Ureteral stent

Cook Inc BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT; FAD Ureteral stent
Model Number G46440
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, prior to an ureteroscopic lithotripsy (ursl) procedure, the user found " one side of the tip was broken" on a black silicone filiform double pigtail ureteral stent upon opening the package.The user replaced the device with a new black silicone filiform double pigtail ureteral stent to complete the procedure without difficulties.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.A customer provided photo shows a section of the distal coil separated.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT
Common Device Name
FAD Ureteral stent
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50777250
Report Number1820334-2026-00967
Device Sequence Number9791592
Product Code FAD
UDI-Device Identifier00827002464407
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K172017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46440
Device Catalogue Number133626-01
Device Lot Number16885775
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown